# SDR DALA2024060705877

- Difficulty date: June 6, 2024
- Submitted: June 8, 2024
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 57,064 hours, 40,847 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 954-974
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED BETWEEN STA 954 AND 974 LONGERON 20L AND 21L. COMPLIED WITH STEPS 1-3 PER RI 618607-14. PERFORMED HFEC PER RI 618607-14 STEP 4 W/ NO DEFECTS NOTED. COMPLIED WITH STEPS 5 & 6 PER RI 618607-14. ADDITIONAL INFORMATION: STEPS 1-3, 5-6 PERFORMED VISUAL INSPECTION, BLENDED DAMAGE PER B717 SRM 53-01-01-1A-1, VISUALLY INSPECTED WITH 10X NO DEFECTS, RESTORED SURFACE AND IDENTIFIED REPAIR PER RI 618607-14. (LP #0379412)
